# SDR HNAA2022022300085

- Difficulty date: January 22, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 40,063 hours, 36,556 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E898270 - RH ENGINE UPPER COWLING RIB GUSSET FWD OF ANTI/ICE ACCESS PANEL CORRODED .... REMOVED AND REPLACED RH ENGINE UPPER COWLING RIB GUSSET, FORWARD OF ANTI/ICE ACCESS PANEL ,IAW EMB145 SRM 51-40-02.
